Acute psychosis caused by hypothyroidism following radioactive iodine treatment of Graves' disease

@inproceedings{Hyams2013AcutePC,
  title={Acute psychosis caused by hypothyroidism following radioactive iodine treatment of Graves' disease},
  author={Catherine J Hyams and Pavan Joshi and Paul L. Foster and Jonathan Katz},
  booktitle={JRSM short reports},
  year={2013}
}
A 26-year-old woman was seen in the endocrinology clinic originally in September 2010 with symptoms of sweats, headaches, tremor, palpitations and weight loss of approximately 6 kg over the previous 3–4 months. She was clinically and biochemically thyrotoxic. There was a smooth goitre and there were no signs of thyroid eye disease at that stage. She was started on standard treatment with carbimazole 40 mg once daily and propranolol slow release (SR) 80 mg once daily, but she missed clinic… CONTINUE READING

References

Publications referenced by this paper.

Similar Papers

Loading similar papers…